Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 244, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 4, 2015, 8:24 PM EDT for Clay County, Early County, Randolph County, Georgia; Dale County, Henry County, Houston County, Alabama. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 8:24 PM EDT (00:24 UTC)
- Expired
- Jul 4, 2015, 9:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dale County, AL, Henry County, AL, Houston County, AL, Clay County, GA, Early County, GA, Randolph County, GA
The radar
The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:35 PM EDT | TSTM WND DMG | Echo, AL | ESTIMATED 15 TO 20 REPORTS OF TREES BLOWN DOWN IN DALE COUNTY...ESPECIALLY ACROSS NORTHERN AND CENTRAL SECTIONS OF THE COUNTY. |
| Jul 4, 8:38 PM EDT | TSTM WND GST 40 | 3 E Midland City, AL | 35 KNOT PEAK GUST AT DOTHAN AIRPORT KDHN. |
| Jul 4, 8:55 PM EDT | TSTM WND DMG | 3 Wsw Fort Gaines, AL | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS52 KTAE 050024
SVRTAE
ALC045-067-069-GAC061-099-243-050115-
/O.NEW.KTAE.SV.W.0244.150705T0024Z-150705T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
824 PM EDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
HEASTERN DALE COUNTY IN SOUTHEASTERN ALABAMA...
HENRY COUNTY IN SOUTHEASTERN ALABAMA...
WESTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
CLAY COUNTY IN SOUTHWESTERN GEORGIA...
SOUTHWESTERN RANDOLPH COUNTY IN SOUTHWESTERN GEORGIA...
* UNTIL 915 PM EDT/815 PM CDT/
* AT 824 PM EDT /724 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE
OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
GAINO TO 6 MILES NORTH OF SLOCOMB...AND MOVING EAST AT 45 MPH.
TREES HAVE BEEN BLOWN DOWN IN COFFEE AND DALE COUNTIES WITH THIS
LINE OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...MIDLAND
CITY...KINSEY...ASHFORD...COWARTS...NEWTON...WEBB...COLUMBIA...
PINCKARD...GRIMES...NEWVILLE...NAPIER FIELD...BELLVILLE...
HALEBURG...GREEN ACRES AND SCOTTSBORO CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER
BEFORE TAKING COVER.
&&
LAT...LON 3179 8478 3120 8507 3120 8563 3171 8538
3170 8522 3174 8520 3177 8516 3177 8512
3178 8514 3177 8503
TIME...MOT...LOC 0024Z 268DEG 37KT 3181 8527 3120 8558
$$
08-LAMERS3 follow-up statements
529
WWUS52 KTAE 050045
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 PM EDT SAT JUL 4 2015
ALC045-067-069-GAC061-099-243-050115-
/O.CON.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-DALE AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
845 PM EDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
EDT/815 PM CDT/ FOR NORTHERN HOUSTON...SOUTHEASTERN DALE...HENRY...
NORTHWESTERN EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES...
AT 843 PM EDT /743 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
GEORGETOWN TO NEAR COWARTS...MOVING EAST AT 45 MPH. TREES HAVE BEEN
BLOWN DOWN WITH THIS LINE OF STORMS IN SOUTHEAST ALABAMA.
LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...MIDLAND
CITY...KINSEY...ASHFORD...COWARTS...NEWTON...WEBB...COLUMBIA...
PINCKARD...GRIMES...NEWVILLE...NAPIER FIELD...BELLVILLE...HALEBURG...
GREEN ACRES AND SCOTTSBORO CROSSROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IF ON OR NEAR LAKE EUFALA OR WALTER F GEORGE LAKE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3179 8478 3120 8507 3120 8563 3171 8538
3170 8522 3174 8520 3177 8516 3177 8512
3178 8514 3177 8503
TIME...MOT...LOC 0043Z 268DEG 37KT 3182 8505 3121 8536
$$
08-LAMERS010
WWUS52 KTAE 050055
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EDT SAT JUL 4 2015
ALC045-050104-
/O.CAN.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
DALE AL-
855 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
8 5 0 9 4 2 8 8 3 3.
LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
3129 8542 3141 8542 3170 8533 3170 8522
3174 8520 3177 8516 3177 8513 3178 8514
3177 8503
TIME...MOT...LOC 0054Z 269DEG 31KT 3181 8500 3119 8529
$$
ALC067-069-GAC061-099-243-050115-
/O.CON.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
855 PM EDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
EDT/815 PM CDT/ FOR NORTHEASTERN HOUSTON...HENRY...NORTHWESTERN
EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES...
AT 854 PM EDT /754 PM CDT/...LOCAL LAW ENFORCEMENT REPORTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF GEORGETOWN TO COWARTS...MOVING EAST AT 35 MPH.
MULTIPLE REPORTS OF TREES BEING BLOWN DOWN HAVE BEEN RECEIVED FROM
DALE COUNTY. SEEK SHELTER NOW.
LOCATIONS IMPACTED INCLUDE...
ABBEVILLE...FORT GAINES...CUTHBERT...HEADLAND...DOTHAN...KINSEY...
ASHFORD...COWARTS...WEBB...COLUMBIA...NEWVILLE...BELLVILLE...
HALEBURG...GREEN ACRES...SCOTTSBORO CROSSROADS...PLEASANT PLAINS...
CAPPS...BETHEL...SCREAMER AND GRABALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. WIND
DAMAGE WITH THIS STORM MAY OCCUR AHEAD OF ANY RAIN OR LIGHTNING. DO
NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
&&
LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
3129 8542 3141 8542 3170 8533 3170 8522
3174 8520 3177 8516 3177 8513 3178 8514
3177 8503
TIME...MOT...LOC 0054Z 269DEG 31KT 3181 8500 3119 8529
$$
08-LAMERS775
WWUS52 KTAE 050108
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 PM EDT SAT JUL 4 2015
ALC067-069-GAC061-099-243-050117-
/O.EXP.KTAE.SV.W.0244.000000T0000Z-150705T0115Z/
HOUSTON AL-HENRY AL-EARLY GA-CLAY GA-RANDOLPH GA-
908 PM EDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON...
HENRY...NORTHWESTERN EARLY...CLAY AND SOUTHWESTERN RANDOLPH COUNTIES
WILL EXPIRE AT 915 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...ANOTHER
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HENRY
COUNTY AND PARTS OF SOUTHWEST GEORGIA FOR THE SAME LINE OF STORMS.
LAT...LON 3179 8478 3120 8507 3120 8549 3129 8546
3129 8542 3141 8542 3170 8533 3170 8522
3174 8520 3177 8516 3177 8513 3178 8514
3177 8503
TIME...MOT...LOC 0105Z 268DEG 37KT 3181 8500 3119 8529
$$
08-LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:37 PM EDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jul 4, 3:37 PM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EDT SAT JUL 4 2015 .NEAR TERM [THROUGH TONIGHT]... AN UPPER LEVEL +PV ANOMALY WILL SWING EASTWARD FROM ARKANSAS TO THE APPALACHIANS, INCREASING THE LLJ OVER NORTHERN GEORGIA AND UP THROUGH THE CAROLINA'S. THIS UPPER LEVEL DISTURBANCE IS ENHANCING A SURFACE COLD FRONT THAT STRETCHES FROM THE VIRGINIA-WEST VIRGINIA BORDER SOUTHWESTWARD TO ARKANSAS, WHICH HAS AN OUTFLOW BOUNDARY THAT LIES TO ITS SOUTH NEAR OUR CWA NORTHERN BORDER. LOCAL RADAR IMAGERY SHOWS A HIGH COVERAGE OF STORMS FORMING NEAR THIS BOUNDARY. IN ADDITION TO THE ENHANCED CONVECTION ALONG THAT BOUNDARY, WE ALSO HAVE A FAIRLY ACTIVE NORTH FLORIDA SEA BREEZE FRONT MOVING INLAND. MODERATE 1000-700 MB FLOW FROM THE SOUTHWEST WILL HELP FEED GULF MOISTURE INTO THE SEA BREEZE STORMS AND THOSE FORMING ALONG THE SURFACE BOUNDARY. SPC MESOANALYSIS SHOWS AROUND 3000 J/KG SBCAPE OVER OUR AREA AND THE 12Z TAE SOUNDING SHOWED MID LEVEL LAPSE RATES AROUND 6.5 C/KM. WITH THIS MUCH INSTABILITY IN THE ENVIRONMENT, WE EXPECT SOME OF THE THUNDERSTORMS TODAY TO PRODUCE DOWNBURSTS OF DAMAGING WINDS AND POSSIBLY SOME SMALL HAIL AS WELL. STORMS WILL CLEAR OUT OF FLORIDA AROUND SUNSET, BUT MAY LAST INTO THE EVENING HOURS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. TEMPERATURES TODAY WILL PEAK IN THE UPPER 80S TO LOW 90S, DIPPING INTO THE LOW 70S OVERNIGHT. .SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]... THE BROAD 500 MB TROUGH COVERING THE SOUTHEASTERN STATES WILL PERSIST THROUGH MONDAY BEFORE GETTING ABSORBED IN THE NORTHERN STREAM MONDAY NIGHT. A FAIRLY STRONG SHORT WAVE TROUGH WILL ROTATE THROUGH THE BASE OF THE LONG WAVE TROUGH ON SUNDAY WITH A WEAKER ONE ARRIVING ON MONDAY. BOTH FEATURES WILL ENHANCE RAIN CHANCES IN THE DEEP MOIST SOUTHWEST FLOW. CAM GUIDANCE SHOWS POPS IN THE LIKELY TO CATEGORICAL RANGE THROUGHOUT OUR CWA ON SUNDAY WHICH IS WELL ABOVE MOS. WENT WITH LIKELY POPS (60-70%) ALL ZONES SUNDAY AND GOOD CHANCE (50%) FOR MOST INLAND AREAS MONDAY. MAX TEMPS WILL BE AT OR JUST UNDER SEASONAL LEVELS (UPPER 80S TO LOWER 90S) AND LOWS WILL BE IN THE LOWER TO MID 70S. .LONG TERM [TUESDAY THROUGH SATURDAY]... AS THE UPPER TROUGH DE-AMPLIFIES, A NARROW RIDGE WILL GRADUALLY BUILD WESTWARD FROM THE WESTERN ATLANTIC TO THE DESERT SOUTHWEST. MEANWHILE, THE SURFACE RIDGE WILL REMAIN TO OUR SOUTH. THIS PATTERN WILL BRING NEAR TO ABOVE SEASONAL TEMPERATURES (LOWS IN THE 70S AND HIGHS IN THE LOWER TO MID 90S) WITH NEAR TO BELOW CLIMO POPS (30- 40%). && .AVIATION... [THROUGH 18Z SUNDAY] WE ARE EXPECTING A HIGH COVERAGE OF THUNDERSTORMS ACROSS THE TRI-STATE AREA TODAY, WITH STORMS NEAR DHN AND ABY LASTING INTO THE EVENING HOURS. IFR-MVFR VISIBILITIES AND CEILINGS WILL BE POSSIBLE WHEN STORMS DIRECTLY AFFECT TERMINALS, ALONG WITH WINDS GUSTS OF 25 KTS OR MORE. ANOTHER ROUND OF FOG AND LOW STRATUS CLOUDS MAY BE POSSIBLE IN THE EARLY MORNING HOURS AT DHN AND VLD. SUNDAY MORNING, THUNDERSTORMS ARE EXPECTED TO HAVE AN EARLY START, AROUND 13-15Z. && .MARINE... RELATIVELY LIGHT SOUTHWEST WINDS WILL PERSIST THROUGH THE WEEKEND AND MUCH OF NEXT WEEK, AS THE BERMUDA RIDGE REMAINS ACROSS CENTRAL FL. && .FIRE WEATHER... INCREASED RAIN CHANCES WILL CONTINUE THIS WEEKEND. NO FIRE WEATHER CONCERNS FOR THE NEXT SEVERAL DAYS. && .HYDROLOGY... RIVER STAGES REMAINED BELOW THEIR LOCAL ACTION LEVELS, AND THIS IS LIKELY TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WE DO NOT EXPECT ORGANIZED HEAVY RAIN. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 90 72 92 73 / 20 70 30 50 30 PANAMA CITY 78 85 77 87 76 / 20 50 30 40 20 DOTHAN 72 87 71 89 72 / 30 70 40 50 30 ALBANY 72 88 71 90 72 / 30 70 40 50 30 VALDOSTA 71 91 71 92 72 / 30 60 30 50 30 CROSS CITY 73 91 73 92 73 / 20 60 30 50 30 APALACHICOLA 77 86 75 89 76 / 20 40 20 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...HIGH RIP CURRENT RISK UNTIL 1 AM EDT SUNDAY FOR COASTAL FRANKLIN. GA...NONE. AL...NONE. GM...NONE. && NEAR TERM...MOORE SHORT TERM...BARRY LONG TERM...BARRY AVIATION...MOORE MARINE...BARRY FIRE WEATHER...MCDERMOTT HYDROLOGY...FOURNIER
In the hours before
Local storm report, Jul 4, 4:03 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NNE MICCOSUKEE 30.59N 84.04W
07/04/2015 LEON FL 911 CALL CENTER
TREE OF 2 FT DIAMETER FELL ON VETERANS MEMORIAL DRIVE
NEAR MOCCASIN GAP AND IS BLOCKING ROAD.
&&
MOORELocal storm report, Jul 4, 4:04 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG VALDOSTA 30.85N 83.28W
07/04/2015 LOWNDES GA 911 CALL CENTER
1 TREE AND 1 TRAFFIC LIGHT BLOWN DOWN WITHIN THE CITY OF
VALDOSTA
&&
DVDLocal storm report, Jul 4, 4:37 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 3 E VALDOSTA 30.85N 83.23W
07/04/2015 LOWNDES GA 911 CALL CENTER
POWER LINES DOWN ON THE EAST SIDE OF VALDOSTA
&&
DVDSpecial weather statement, Jul 4, 6:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 646 PM EDT SAT JUL 4 2015 ALZ065>069-050045- COFFEE-DALE-HENRY-GENEVA-HOUSTON- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH 646 PM EDT SAT JUL 4 2015 ...THUNDERSTORMS APPROACHING SOUTHEAST ALABAMA... AT 540 PM CDT...A LINE OF STRONG TO SEVERE STORMS STRETCHED ALONG THE INTERSTATE 65 CORRIDOR IN CENTRAL ALABAMA FROM NEAR MONTGOMERY TO NEAR EVERGREEN. THESE STORMS WERE MOVING EAST AT ABOUT 40 MPH. IF THE STORMS HOLD TOGETHER...THEY WOULD MOVE THROUGH SOUTHEAST ALABAMA BETWEEN APPROXIMATELY 615 PM AND 845 PM CDT. THE MAIN THREATS WOULD BE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. PEOPLE IN SOUTHEAST ALABAMA...PARTICULARLY THOSE WITH OUTDOOR PLANS THIS EVENING...SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO MOVE INDOORS IF THUNDERSTORMS THREATEN. 08-LAMERS
Local storm report, Jul 4, 8:14 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG NW LEVEL PLAINS 31.30N 85.78W
07/04/2015 DALE AL 911 CALL CENTER
TREE DOWN
&&
MCDERMOTTLocal storm report, Jul 4, 8:16 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 3 N ENTERPRISE 31.36N 85.85W
07/04/2015 M43 MPH COFFEE AL AWOS
MEASURED AT SHELL ARMY HELIPORT...KSXS.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:26 PM EDT | Special Weather Statement | TAE | Quitman | 34 min |
| Jul 4, 8:59 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Quitman, Randolph, Terrell | 61 min |
| Jul 4, 9:59 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 61 min |
| Jul 5, 9:55 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Early, Miller, Seminole | 65 min |
| Jul 5, 10:54 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Decatur, Dougherty, Early, Grady and 4 more | 66 min |
| Jul 5, 11:21 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 54 min |
| Jul 5, 12:53 PM EDT | Special Weather Statement | TAE | Berrien, Brooks, Cook, Lanier, Lowndes, Tift | 52 min |
| Jul 5, 1:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier, Tift | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.